# SDR DALA14030955807

- Difficulty date: May 14, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 41,389 hours, 13,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN  HAS CHAFING WEAR AT AREA UNDER LT HORZONTAL STAB LOWER SLIDING FAIRING STATION 1800. ACCOMPLISHED ER/A 524465-14 REV ORIGINAL FOR A PERMANENT REPAIR.
